# SDR CALA2019030100317

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 63,434 hours, 22,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 114A5410U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0734 FWD CABIN FLOOR SUPPORT INTERCOSTAL CRACKED TWO PLACES BETWEEN BS 360 AND 344 RBL 5 MKD 126-045 REMOVED AND REPLACED FWD CABIN FLOOR SUPPORT INTERCOSTAL AT BS360 AND 344RBL5 IAW SRM 51-40-02 AND SRM 51-40-05. PO # 1591023 INTERCOSTAL REF NR 958868.
